# SDR EE4Y100548

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 15,794 hours, 7,752 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) PAX CABIN, UPPER REAR FUSELAGE, AFT SERVICE AREA FROM STA 2794 TO STA 2884 BETWEEN -Y1292 AND -Y116 FLOOR STRUCTURE BEAM CORRODED (BEAM PN: D5347217220500) NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
